# SDR WX0A2024060332061

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 49,826 hours, 35,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 868487
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT L 13WL FAILED ON EPSU BAT CAP TEST / REMOVED AND REPLACED EPSU BATTERY 13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
